# SDR UIEA2019102985804

- Difficulty date: October 27, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,206 hours, 18,793 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE GOING THROUGH OUR PRE-FLIGHT WORK WITH THE MAIN CARGO DOOR OPEN,  WE GOT A CARGO MAIN FIRE DETECTION WITH MASTER WARNING AND TWO STATUS MESSAGES: MAIN CARGO LOOP A AND MAIN CARGO LOOP B.( PERFORMED FIRE SYSTEM FUNCTIONAL TEST IAW AMM 26-14-00, NO DEFECTS NOTED AT THIS TIME. OPS CHECK GOOD. )
